# SDR HALA2017091206846

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 20,190 hours, 3,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS ABOVE DOOR 3L AND 3R IS ILLUMINATED.  RE-CYCLED LIGHT SWITCH BUT LIGHTS STILL ILLUMINATED.  RESET CIDS.
